Should we wean her off the Adderall or stop it cold turkey and then start her on the Vyvanse?
Since you are managing some major medications with your CHILD, my best suggestion to you would be to talk to her PEDIATRICIAN. And why didn't your childs doc explain this to you at the time of the visit? Please call rght now before doing anything and get instructions in this matter. This is not about you, it i about your child.
I would definitely call her doctor, if you can't reach him/her than call the pharmacy, because I'm not sure you should take those meds at the same time, even if you're just trying to wean off. I think there are interactions to taking both. I switched from Adderall to Vyvanse cold turkey and didn't have any withdrawal symptoms or problems at all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2011 • 2 answers
Posted 18 Feb 2012 • 1 answer
Posted 10 Feb 2015 • 2 answers
Posted 22 Dec 2016 • 0 answers
My 7 year old just got switched one med and is now on 2 mg intuniv in the a.m. and one 5 mg adderal?
Posted 6 Apr 2017 • 0 answers